# SDR DALA2024062706567

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 8,920 hours, 1,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 FOUND EMERGENCY LIGHT INOP AT ROW 38JH. CORRECTIVE ACTION: FOUND HARNESS DISCONNECTED NEAR SIDEWALL PANEL. RECONNECTED. OPS CK GOOD. WORK DONE PER A330 AMM 33-51. (6172361)
